Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 13, 2016, 5:24 PM CDT for Freeborn County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 13, 2016, 6:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
County Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
770
WWUS83 KMPX 132224
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT MON JUN 13 2016
MNZ092-093-132315-
FREEBORN-FARIBAULT-
524 PM CDT MON JUN 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...
AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KIESTER...OR 18
MILES NORTH OF FOREST CITY...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...GLENVILLE...EMMONS...BRICELYN...FREEBORN...HAYWARD...
MANSFIELD...TWIN LAKES...CONGER...KIESTER AND WALTERS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 90 BETWEEN MILE MARKERS 138 AND 161.
LAT...LON 4352 9389 4383 9356 4357 9311 4349 9339
4350 9386
TIME...MOT...LOC 2224Z 228DEG 27KT 4351 9375
$$
AJZWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 3:52 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 13, 3:52 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
352 PM CDT MON JUN 13 2016
.SHORT TERM...(This evening through Tuesday)
Issued at 345 PM CDT Mon Jun 13 2016
Front that brought thunderstorms into western MN about 24 hours ago
has been slow to move east today and at 2pm stretched from about
Albert Lea to Ladysmith. Behind this front, we have seen extensive
cloud cover develop, which will be an issue come tomorrow, more on
that later though. Instability gradient ahead of the boundary is
down across northern IA, so not anticipating anymore thunderstorms
in the MPX CWA tonight. Only chance for precipitation the rest of
the night will be with band of sprinkles/light rain associated
with some subtle lift around 700mb that stretches up from SW MN
toward Eau Claire.
Tonight, high pressure will build into the Great Lakes, with the
front stalling out over northern IA. Surface winds across
central/northern WI and MN will turn to out of the east north of
this boundary, with strong support in hi-res, deterministic, and
ensembles on these east winds spreading a low stratus deck across
the area overnight. Beside increasing cloud cover, also slowed down
arrival of precipitation, with that not looking to come into SW
MN until closer to 12z.
Tuesday, the key to any severe threat we have is that stratus, as it
will limit the amount of surface heating and instability we see.
Looking at SREF probabilities for MLCAPE in excess of 1000 j/kg,
looks like clearing associated with the EML will make it about as
far north as the MN River, which matches up well with where the
SPC Day 2 slight risk is. Shear does not look overly strong in the
warm sector (around 30 kts), but the presence of the warm front
moving into southern MN during the afternoon will denote the
northern extent of any severe risk we see. Given the boundary in
the area, can not rule out the tornado threat, but wind again
looks to be our main concern as PWATs and freezing levels increase
once again, making large hail harder too achieve given the more
limited instability expected this far north.
For PoPs tomorrow, 15z experimental HRRR, follows our mental model
based on forcing coming up with the arrival of the llj, elevated
theta-e advection and increases in PWAT. With the lead cloud cover,
expect mainly showers coming at us through the morning, but the
partial clearing and destabilizing south of the warm front will lead
to increased thunderstorm coverage during the afternoon in the
vicinity and to the north of the warm front. QPF with this system
has come down a bit in the models, as the h5 wave is a bit weaker,
which in turn has resulted in a weakening of the llj and moisture
transport, but 0.5"-1.5" rainfall amounts look to be common area
wide, with a couple of corridors of amounts up around 3" possible
depending on how the convection ends up lining up.
.LONG TERM...(Tuesday night through Monday)
Issued at 345 PM CDT Mon Jun 13 2016
Tuesday's system will slowly depart to the east, but remain close
enough to keep high chances of showers and thunderstorms across
the northeastern 2/3's of MPX forecast area through Tuesday
night. Residual moisture wrapping around the upper level features
across the Great Lakes will provide for isolated/scattered
showers/thunderstorms in west central Wisconsin early Wednesday,
but most areas should remain dry. Temperatures will be coolest on
Wednesday due to a persistent northwest flow and cold air
advection.
Thursday and Friday will see a dry period with temperatures slowly
increasing to above normal readings. The mean upper ridge is
expected to build across the desert southwest with the northern
United States in a fast west to east flow. This will lead to an
unsettled period, especially next weekend as a frontal boundary
moves across the area. Due to the fast west to east flow aloft,
and instability increasing as moisture begins to pool along the
frontal boundary, I wouldn't be surprised to see more MCSs across
the Northern Plains/Upper Midwest next weekend. Temperatures
should remain in check with no extreme abnormalities in the
forecast. However, PWAT values remain unseasonably high so heavy
rainfall and to the potential of flooding exists. The wetter
pattern for next weekend is also supported with the latest
interaction of the negative PNA & Positive NAO which leads to a
wetter and warm Upper Midwest scenario.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 110 PM CDT Mon Jun 13 2016
What are becoming mainly MVFR cigs continue to persist northwest
of a boundary that is now moving into se MN. They have been
hanging around much longer than anticipated and based improvements
on a nam/hrrr timing, though there is a chance WI never sees VFR
conditions. Tonight, as winds turn to the northeast, models are in
good agreement on IFR cigs coming down across the area from
northern WI, so trended TAFs toward what the LAMP guidance has,
though not quite as low as it is going as the LAMP has had a bit
of a moist bias on the low clouds of late. Beside the low clouds
a warm front and associated band of showers and thunderstorms will
be coming back north Tuesday morning. Current TAFs may be a little
fast in bringing precip in, though 15z run of the experimental
HRRR actually follows somewhat closely to what we were thinking
for what activity coming at us would look like and with a timing
not too far off of what we have.
KMSP...MVFR cigs have been slowly improving to the southwest, so
think 21z will be about as late as we will have to go back to VFR.
Have high confidence in IFR/low MVFR cigs returning tonight,
though a little less confident on the timing. That will be
dependent on how far into WI these clouds retreat before coming
back on the northeast winds. Timing for precip return may be a
little early, still looks like once the precip arrives we should
see about an 8 hour period with on and off shra/tsra.
/OUTLOOK FOR KMSP/
WED...MVFR SHRA/TSRA ending early. VFR in afternoon. Wind SW 5-10
kts...becoming NW.
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Wind SE 5-10 kts.
&&
.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&
SHORT TERM...MPG
LONG TERM...JLT
AVIATION...MPGHazardous weather outlook, Jun 13, 3:49 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 349 AM CDT MON JUN 13 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 140900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 349 AM CDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS AFTERNOON ACROSS MAINLY SOUTHERN AND EASTERN MINNESOTA INTO WESTERN WISCONSIN. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SOME STORMS MAY PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY DOWNPOURS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLOW MOVING LOW PRESSURE SYSTEM WILL SPREAD INTO MINNESOTA AND WISCONSIN TOMORROW AND WEDNESDAY ACCOMPANIED BY A SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS. SEVERE WEATHER IS POSSIBLE ACROSS SOUTHERN MINNESOTA TOMORROW AFTERNOON AND EVENING. THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE SATURDAY NIGHT AND SUNDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THAT TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 13, 11:43 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1143 AM CDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NNE HUTCHINSON 44.90N 94.37W
06/13/2016 M3.13 INCH MCLEOD MN COCORAHS
.
&&
MKMSpecial weather statement, Jun 13, 3:19 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT MON JUN 13 2016
MNZ092-093-132045-
FREEBORN-FARIBAULT-
319 PM CDT MON JUN 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...
AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WALTERS...OR 15
MILES WEST OF ALBERT LEA...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...HARTLAND...FREEBORN...HAYWARD...MANSFIELD...TWIN
LAKES...CONGER...KIESTER...WALTERS...MANCHESTER AND ALBERT LEA AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 6 AND 16.
INTERSTATE 90 BETWEEN MILE MARKERS 136 AND 167.
LAT...LON 4363 9382 4383 9353 4364 9315 4349 9363
4350 9373
TIME...MOT...LOC 2018Z 242DEG 37KT 4359 9367
AJZSpecial weather statement, Jun 13, 3:47 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT MON JUN 13 2016
MNZ085-092-093-132145-
FREEBORN-FARIBAULT-STEELE-
347 PM CDT MON JUN 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEELE...
FREEBORN AND SOUTHEASTERN FARIBAULT COUNTIES...
AT 346 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BLOOMING PRAIRIE TO ALBERT LEA TO
NEAR RAKE. MOVEMENT WAS EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...BLOOMING PRAIRIE...CLARKS GROVE...ELLENDALE...ALDEN...
GLENVILLE...GENEVA...EMMONS...BRICELYN...LONDON...HARTLAND AND HOLLANDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 34.
INTERSTATE 90 BETWEEN MILE MARKERS 140 AND 173.
LAT...LON 4351 9392 4385 9344 4385 9341 4387 9341
4398 9325 4400 9305 4353 9304 4350 9307
4350 9378
TIME...MOT...LOC 2046Z 257DEG 21KT 4387 9311 4366 9341 4348 9386Local storm report, Jun 13, 3:55 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 7 SE PLEASANT LAKE 45.42N 94.20W
06/12/2016 STEARNS MN PUBLIC
THREE INCH DIAMETER BRANCH SEVERED. OCCURRED
IN ST. AUGUSTA.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 13, 3:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 WSW EDEN VALLEY 45.32N 94.61W
06/13/2016 M2.40 INCH MEEKER MN TRAINED SPOTTER
MEASURED NORTH OF MANANNAH.
0912 AM HEAVY RAIN 3 NNE WHITE BEAR LAKE 45.10N 93.00W
06/13/2016 M2.03 INCH RAMSEY MN COCORAHS
MEASURED NEAR BALD EAGLE LAKE BY MNGAGE
OBSERVER. .
0909 AM HEAVY RAIN 1 W FRENCH LAKE 45.20N 94.20W
06/13/2016 M2.31 INCH WRIGHT MN MESONET
MESONET STATION FRENCH LAKE /E6789/. UPDATED
TOTAL. .
0909 AM HEAVY RAIN 1 SSW SPRING VALLEY 44.83N 92.25W
06/13/2016 M3.96 INCH PIERCE WI MESONET
MESONET STATION SPRING VALLEY 1 SSW /E5624/
UPDATED TOTAL. .
0905 AM HEAVY RAIN 1 W STILLWATER 45.06N 92.85W
06/13/2016 M2.67 INCH WASHINGTON MN MESONET
MESONET STATION STILLWATER 1W /D6090/.
UPDATED TOTAL. .
0905 AM HEAVY RAIN 2 NNE CIRCLE PINES 45.16N 93.13W
06/13/2016 M2.29 INCH ANOKA MN MESONET
MESONET STATION CIRCLE PINES 2 NE /AS215/.
UPDATED TOTAL. .
0800 AM HEAVY RAIN 2 WSW STILLWATER 45.05N 92.85W
06/13/2016 M2.46 INCH WASHINGTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION STILLWATER 2SW
/STIM5/.
0800 AM HEAVY RAIN 2 ESE COON RAPIDS 45.16N 93.27W
06/13/2016 M2.01 INCH ANOKA MN MESONET
MESONET STATION COON RAPIDS 2ESE /C0561/.
0800 AM HEAVY RAIN 1 SW MAHTOMEDI 45.05N 92.97W
06/13/2016 M2.97 INCH WASHINGTON MN COCORAHS
.
0800 AM HEAVY RAIN 1 SSW ROBERTS 44.97N 92.56W
06/13/2016 M2.78 INCH ST. CROIX WI CO-OP OBSERVER
CO-OP OBSERVER STATION ROBERTS /ROBW3/.
0715 AM HEAVY RAIN 1 NE STILLWATER 45.07N 92.81W
06/13/2016 M3.44 INCH WASHINGTON MN COCORAHS
.
0705 AM HEAVY RAIN 2 E CIRCLE PINES 45.14N 93.12W
06/13/2016 M2.31 INCH ANOKA MN MESONET
MESONET STATION CIRCLE PINES 1E /E7842/.
0701 AM HEAVY RAIN 2 SW HUGO 45.14N 93.00W
06/13/2016 M2.52 INCH WASHINGTON MN MESONET
MESONET STATION HUGO 2WSW /E0784/.
0700 AM HEAVY RAIN 1 SSE STILLWATER 45.05N 92.81W
06/13/2016 M2.45 INCH WASHINGTON MN COCORAHS
.
0700 AM HEAVY RAIN 1 W BAYPORT 45.02N 92.80W
06/13/2016 M2.60 INCH WASHINGTON MN COCORAHS
MEASURED 2 MILES NW OF SIEGEL BY MNGAGE
OBSERVER. .
0700 AM HEAVY RAIN 7 N PENNOCK 45.24N 95.15W
06/13/2016 M2.42 INCH KANDIYOHI MN COCORAHS
.
0700 AM HEAVY RAIN 1 NW CIRCLE PINES 45.15N 93.18W
06/13/2016 M2.18 INCH ANOKA MN COCORAHS
MEASURED 2 MILES NNW OF LEXINGTON BY MNGAGE
OBSERVER. .
0700 AM HEAVY RAIN 3 NNE DASSEL 45.12N 94.28W
06/13/2016 M2.05 INCH MEEKER MN COCORAHS
COCORAHS STATION 3 NNE DASSEL /MN-MK-9/.
0700 AM HEAVY RAIN 2 N SILVER LAKE 44.93N 94.20W
06/13/2016 M2.09 INCH MCLEOD MN COCORAHS
COCORAHS STATION SILVER LAKE 1 NNW
/MN-MC-7/.
0700 AM HEAVY RAIN 5 N HUTCHINSON 44.97N 94.36W
06/13/2016 M2.22 INCH MCLEOD MN COCORAHS
COCORAHS STATION HUTCHINSON 5 N /MN-MC-12/.
0700 AM HEAVY RAIN 3 SE DASSEL 45.05N 94.26W
06/13/2016 M2.57 INCH MEEKER MN COCORAHS
COCORAHS STATION DASSEL 3 ESE /MN-MK-8/.
0700 AM HEAVY RAIN 1 NNE HUTCHINSON 44.90N 94.37W
06/13/2016 M3.13 INCH MCLEOD MN COCORAHS
.
0700 AM HEAVY RAIN STILLWATER 45.06N 92.82W
06/13/2016 M2.89 INCH WASHINGTON MN COCORAHS
COCORAHS STATION STILLWATER /MN-WG-9/.
0653 AM HEAVY RAIN 1 WSW PAYNESVILLE 45.37N 94.75W
06/13/2016 M4.24 INCH STEARNS MN AWOS
AWOS STATION PAYNESVILLE AP /PEX/.
0653 AM HEAVY RAIN 2 S HUTCHINSON 44.86N 94.38W
06/13/2016 M2.28 INCH MCLEOD MN AWOS
AWOS STATION HUTCHINSON AP /HCD/.
0636 AM HEAVY RAIN 1 NNE MAHTOMEDI 45.06N 92.95W
06/13/2016 M2.70 INCH WASHINGTON MN TRAINED SPOTTER
.
0630 AM HEAVY RAIN 4 NE HUDSON 45.01N 92.68W
06/13/2016 M2.75 INCH ST. CROIX WI PUBLIC
12 HOUR RAINFALL TOTAL FROM BURKHARDT.
REPORTED VIA FACEBOOK. .
0630 AM HEAVY RAIN 3 N LAKE ELMO 45.03N 92.92W
06/13/2016 M2.38 INCH WASHINGTON MN COCORAHS
.
0611 AM HEAVY RAIN 3 S LITCHFIELD 45.07N 94.53W
06/13/2016 M2.76 INCH MEEKER MN MESONET
MESONET STATION LITCHFIELD 3S /LFSM5/.
0530 AM HEAVY RAIN 2 ESE CHAMPLIN 45.15N 93.35W
06/13/2016 M2.80 INCH HENNEPIN MN COCORAHS
.
0530 AM HEAVY RAIN 4 S HAMMOND 44.92N 92.45W
06/13/2016 M3.62 INCH ST. CROIX WI COCORAHS
COCORAHS STATION HAMMOND 3 S /WI-SC-7/.
0919 PM TSTM WND DMG 4 NNE DELHI 44.65N 95.18W
06/12/2016 RENVILLE MN AMATEUR RADIO
SIX INCH DIAMETER BRANCHES SEVERED NEAR
COUNTY ROAD 6.
0857 PM TSTM WND DMG 3 N DELHI 44.64N 95.21W
06/12/2016 REDWOOD MN AMATEUR RADIO
SIX INCH DIAMETER BRANCHES DOWN OVER COUNTRY
ROAD 6. TIME ESTIMATED FROM RADAR.
0754 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
06/12/2016 MCLEOD MN PUBLIC
TWO INCH DIAMETER TREE LIMB SEVERED. TIME
ESTIMATED FROM RADAR. REPORTED ON SOCIAL
MEDIA.
0745 PM TSTM WND DMG 7 SE PLEASANT LAKE 45.42N 94.20W
06/12/2016 STEARNS MN PUBLIC
THREE INCH DIAMETER BRANCH SEVERED. OCCURRED
IN ST. AUGUSTA.
0700 PM TSTM WND DMG 2 NE MONTEVIDEO 44.98N 95.68W
06/12/2016 CHIPPEWA MN PUBLIC
DOORS BLOWN OFF POLE BARNS. TWO 18 WHEEL
TRAILERS TURNED OVER. INFORMATION RELAYED BY
LAW ENFORCEMENT. TIME ESTIMATED FROM RADAR.
0600 PM TSTM WND DMG BROOTEN 45.50N 95.12W
06/12/2016 STEARNS MN FIRE DEPT/RESCUE
NUMEROUS LARGE BRANCHES FELLED, SOME AS
LARGE AS 12 INCHES IN DIAMETER.
0530 PM HAIL GLENWOOD 45.65N 95.38W
06/12/2016 M1.00 INCH POPE MN CO-OP OBSERVER
HAIL LASTED UNTIL 6 PM WITH MAINLY SMALLER
HAIL NOTED DURING THIS TIME FRAME.
0520 PM TSTM WND DMG 3 NE ALEXANDRIA 45.90N 95.33W
06/12/2016 DOUGLAS MN LAW ENFORCEMENT
TREE FELL OVER ROAD.
0510 PM FUNNEL CLOUD 4 SE SEDAN 45.54N 95.19W
06/12/2016 POPE MN TRAINED SPOTTER
.
0503 PM HAIL 2 E FARWELL 45.75N 95.58W
06/12/2016 M0.75 INCH POPE MN LAW ENFORCEMENT
OCCURRED NEAR HWY 55 AND HWY 310.
0410 PM TSTM WND DMG 2 N CHOKIO 45.60N 96.17W
06/12/2016 STEVENS MN FIRE DEPT/RESCUE
TREES TOPPLED.
0405 PM TSTM WND DMG 2 E CHOKIO 45.57N 96.13W
06/12/2016 STEVENS MN LAW ENFORCEMENT
LARGE TREE AND POWER LINES DOWN.
0405 PM FUNNEL CLOUD 2 E CHOKIO 45.57N 96.13W
06/12/2016 STEVENS MN LAW ENFORCEMENT
LARGE TREE AND POWER LINES DOWN. .
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 13, 5:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT MON JUN 13 2016
MNZ092-093-132315-
FREEBORN-FARIBAULT-
524 PM CDT MON JUN 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...
AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KIESTER...OR 18
MILES NORTH OF FOREST CITY...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...GLENVILLE...EMMONS...BRICELYN...FREEBORN...HAYWARD...
MANSFIELD...TWIN LAKES...CONGER...KIESTER AND WALTERS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 90 BETWEEN MILE MARKERS 138 AND 161.
LAT...LON 4352 9389 4383 9356 4357 9311 4349 9339
4350 9386
TIME...MOT...LOC 2224Z 228DEG 27KT 4351 9375
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:35 PM CDT | Special Weather Statement | MPX | Meeker, Sherburne, Wright | 55 min |
| Jun 12, 8:00 PM CDT | Areal Flood Warning | MPX | Chippewa, Kandiyohi, Stearns | 3 hr |
| Jun 12, 8:21 PM CDT | Special Weather Statement | MPX | McLeod | 54 min |
| Jun 12, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 28 min |
| Jun 12, 9:53 PM CDT | Special Weather Statement | MPX | Redwood | 37 min |
| Jun 12, 10:21 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 39 min |
| Jun 13, 2:41 AM CDT | Special Weather Statement | MPX | Hennepin | 49 min |
| Jun 13, 2:58 AM CDT | Special Weather Statement | MPX | Washington | 32 min |
| Jun 13, 4:35 AM CDT | Special Weather Statement | MPX | Washington | 55 min |
| Jun 13, 3:19 PM CDT | Special Weather Statement | MPX | Freeborn | 26 min |
| Jun 13, 3:47 PM CDT | Special Weather Statement | MPX | Freeborn | 58 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.